MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 01/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient developed atrial fibrillation (a-fib) after using the vest apx system.The patient received the vest approximately three weeks ago and used it regularly during that time.Since then, the patient has experienced back pain.Fourteen days prior to this report, the patient went to the hospital.Allegedly the patient¿s back pain was ¿so severe that it placed their heart into a-fib.¿ reportedly the patient was in the emergency department for two days.The patient felt they were not receiving adequate care and three days later was admitted to a different hospital.In this hospital the patient was treated for pain and a-fib.The patient reported three of their vertebrae had shifted in the cervical area of their spine, and their medical team advised that the a-fib was a result of their pain level from the shifted vertebrae.The patient stated that they had a cardiac catheterization and echo tests done, and no abnormalities were found.Five days after admission, the patient was discharged from the hospital with a neck brace and traction therapy.The patient is now wearing a neck brace, and the pain has subsided.Reportedly the patient will start traction therapy ¿soon to see if that is beneficial.¿ the vest has since been discontinued.There was no report of device malfunction.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24337089
Report Number3008145987-2026-00012
Device Sequence Number14681037
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)91023
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/1999
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale